# SDR CALA2013011100015

- Difficulty date: January 9, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 16,626 hours, 5,590 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB, FOUND ONE CRACK ON LOWER SURFACE SKIN 1 INCH IN LENGTH AT HSS 147.90 APPROXIMATELY 24 INCHES FROM L/E.  INSTALLED REPAIR IAW SRM 55-10-01, REPAIR 11.
